Alert archive / New York / Red Flag Warnings in 2024
Red Flag Warning 7, NWS New York, NY
NWS New York, NY issued this red flag warning at Nov 11, 2024, 3:24 PM EST for 5 counties in New Jersey; 4 counties in Connecticut; 11 counties in New York. It took effect at Nov 12, 2024, 9:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2024, 3:24 PM EST (20:24 UTC)
- In effect from
- Nov 12, 2024, 9:00 AM EST
- Expired
- Nov 12, 2024, 6:00 PM EST
- In force
- 9 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
076 WWUS81 KOKX 112024 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 324 PM EST Mon Nov 11 2024 CTZ005>012-122300- /O.NEW.KOKX.FW.W.0007.241112T1400Z-241112T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 324 PM EST Mon Nov 11 2024 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM EST TUESDAY FOR FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...From 9 AM to 6 PM EST Tuesday. * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 30 percent. * TEMPERATURES...Up to 53. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NYZ211>213-122300- /O.NEW.KOKX.FW.W.0007.241112T1400Z-241112T2300Z/ Lower Hudson Valley-New York City-Long Island- 324 PM EST Mon Nov 11 2024 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM EST TUESDAY FOR THE LOWER HUDSON VALLEY, NYC, AND LONG ISLAND... * AFFECTED AREA...Lower Hudson Valley, New York City and Long Island. * TIMING...From 9 AM to 6 PM EST Tuesday. * WINDS...Northwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 30 percent. * TEMPERATURES...Up to 54. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
3 follow-up statements
820 WWUS81 KOKX 120853 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 353 AM EST Tue Nov 12 2024 NJZ002-004-006-103>108-122300- /O.EXA.KOKX.FW.W.0007.241112T1400Z-241112T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union- 353 AM EST Tue Nov 12 2024 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING FOR NORTHEAST NEW JERSEY... * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union and Eastern Union. * TIMING...From 9 AM this morning to 6 PM EST this evening. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 28 percent. * TEMPERATURES...Up to 56. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ CTZ005>012-122300- /O.CON.KOKX.FW.W.0007.241112T1400Z-241112T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 353 AM EST Tue Nov 12 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...From 9 AM this morning to 6 PM EST this evening. * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 29 percent. * TEMPERATURES...Up to 55. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NYZ211>213-122300- /O.CON.KOKX.FW.W.0007.241112T1400Z-241112T2300Z/ Lower Hudson Valley-New York City-Long Island- 353 AM EST Tue Nov 12 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING FOR THE LOWER HUDSON VALLEY, NEW YORK CITY, AND LONG ISLAND... * AFFECTED AREA...Lower Hudson Valley, New York City and Long Island. * TIMING...From 9 AM this morning to 6 PM EST this evening. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 29 percent. * TEMPERATURES...Up to 56. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
789 WWUS81 KOKX 121520 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 1020 AM EST Tue Nov 12 2024 CTZ005>012-122300- /O.CON.KOKX.FW.W.0007.000000T0000Z-241112T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 1020 AM EST Tue Nov 12 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...Until 6 PM EST this evening. * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. Occasional gusts to 40 mph possible. * RELATIVE HUMIDITY...As low as mid 20 percent range. * TEMPERATURES...Highs in the mid 50s. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NYZ211>213-122300- /O.CON.KOKX.FW.W.0007.000000T0000Z-241112T2300Z/ Lower Hudson Valley-New York City-Long Island- 1020 AM EST Tue Nov 12 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR THE LOWER HUDSON VALLEY, NEW YORK CITY, AND LONG ISLAND... * AFFECTED AREA...Lower Hudson Valley, New York City and Long Island. * TIMING...Until 6 PM EST this evening. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. Occasional gusts to 40 mph possible. * RELATIVE HUMIDITY...As low as mid 20 percent range. * TEMPERATURES...Highs in the mid 50s. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ002-004-006-103>108-122300- /O.CON.KOKX.FW.W.0007.000000T0000Z-241112T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union- 1020 AM EST Tue Nov 12 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR NORTHEASTERN NEW JERSEY... * AFFECTED AREA...Western Passaic, Eastern Passaic, Hudson, Western Bergen, Eastern Bergen, Western Essex, Eastern Essex, Western Union and Eastern Union. * TIMING...Until 6 PM EST this evening. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. Occasional gusts to 40 mph possible. * RELATIVE HUMIDITY...As low as mid 20 percent range. * TEMPERATURES...Highs in the mid 50s. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ For more information from the National Weather Service visit http://weather.gov/nyc
308 WWUS81 KOKX 122312 RFWOKX URGENT - FIRE WEATHER MESSAGE National Weather Service New York NY 612 PM EST Tue Nov 12 2024 CTZ005>012-131000- /O.EXP.KOKX.FW.W.0007.000000T0000Z-241112T2300Z/ /O.NEW.KOKX.FW.W.0008.241112T2312Z-241113T2300Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London- 612 PM EST Tue Nov 12 2024 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST WEDNESDAY FOR SOUTHERN CONNECTICUT... * AFFECTED AREA...Northern Fairfield, Northern New Haven, Northern Middlesex, Northern New London, Southern Fairfield, Southern New Haven, Southern Middlesex and Southern New London. * TIMING...Until 6 PM EST Wednesday. * WINDS...North 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 26 percent. * TEMPERATURES...Lows tonight in the mid 20s to around freezing. Highs Wednesday in the upper 40s. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NYZ212-213-131000- /O.EXP.KOKX.FW.W.0007.000000T0000Z-241112T2300Z/ /O.NEW.KOKX.FW.W.0008.241112T2312Z-241113T2300Z/ New York City-Long Island- 612 PM EST Tue Nov 12 2024 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST WEDNESDAY FOR NEW YORK CITY AND LONG ISLAND... * AFFECTED AREA...New York City and Long Island. * TIMING...Until 6 PM EST Wednesday. * WINDS...North 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 25 to 30 percent. * TEMPERATURES...Lows tonight around freezing to the mid 30s. Highs Wednesday around 50. * LIGHTNING...None. * IMPACTS...Rapid fire spread if ignition occurs. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected or occurring. A combination of strong winds, low relative humidity, and dry fuels will create a significantly elevated fire growth potential. && $$ NJZ002-004-006-103>108-NYZ211-130015- /O.EXP.KOKX.FW.W.0007.000000T0000Z-241112T2300Z/ Western Passaic-Eastern Passaic-Hudson-Western Bergen- Eastern Bergen-Western Essex-Eastern Essex-Western Union- Eastern Union-Lower Hudson Valley- 612 PM EST Tue Nov 12 2024 ...RED FLAG WARNING HAS EXPIRED FOR THE LOWER HUDSON VALLEY AND NORTHEASTERN NEW JERSEY... North to northwest winds will diminish to under 10 mph gusts of 20 to 25 mph ending by late tonight. Relative humidity will be increasing to 55 to 60 percent. Outdoor burning is strongly discouraged. Be sure to properly extinguish or dispose of any potential ignition sources, including smoking materials such as cigarette butts. Refer to the New Jersey Forest Fire Service website for information on burn restrictions. $$ For more information from the National Weather Service visit http://weather.gov/nyc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this red flag warning went out at Nov 11, 12:22 PM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Nov 11, 12:22 PM EST, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service New York NY
1222 PM EST Mon Nov 11 2024
.SYNOPSIS...
Behind one frontal passage, a secondary front approaches today
and moves through tonight. Strong high pressure from the Great
Lakes builds in Tuesday through Wednesday before departing away
from the region Wednesday night. A weakening frontal system will
approach from the west on Thursday while an ocean storm
develops near the Canadian Maritimes. This storm will remain
well to the northeast from Friday into Saturday with high
pressure remaining to the west. The high should build in on
Sunday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Mix of sun and cu this afternoon ahead of an approaching
secondary cold front that moves through dry tonight.
Temperatures likely at their peak as of noon, with cooler air
beginning to filter in. West winds will continue to gust toward
25 mph into late day. Forecast remains on track.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
For tonight, the secondary cold front continues to approach,
eventually moving across late tonight from NW to SE. This will be a
dry frontal passage with no rainfall expected. Clouds will be
decreasing after this frontal passage and this will also commence
more substantial cold air advection with increasing NW flow.
At 500mb, strong positive vorticity advection evident in the
forecast models behind the frontal passage with a trough moving
through.
850mb temperature forecast to lower more rapidly closer to 4-6
degrees from early evening to daybreak Tuesday. Model 850mb
temperatures by daybreak Tuesday are near to slightly below the
0 degree C mark. Used MAV/MET blend for lows which range mainly
from near 40s for parts of the interior and Pine Barrens of Long
Island to upper 40s within NYC.
For the rest of the short term, strong ridging is conveyed in
the forecast models Tuesday through Wednesday night in the mid
levels. Ridge axis moves in Wednesday night.
For Tuesday, high pressure begins to build in from the Great Lakes.
Steep pressure gradient from strong high center NW of the local area
and low pressure center maintaining its strength in Canadian
Maritimes will set up a NW gusty flow. Gusts up to 35 to
potentially 40 mph are expected.
Boundary layer winds will be higher Tuesday, setting up a
greater difference between sustained winds and the higher gusts.
High temperatures Tuesday from NBM 50th percentile which are a
few degrees less than operational NBM. These highs will be
significantly cooler than the previous day, with highs mainly
from the upper 40s to lower 50s.
For Tuesday night, strong high pressure will continue to build
in from the NW. With subsidence inversion expected to set up
Tuesday night, winds are expected to decouple, leading to wind
speeds diminishing, especially across the interior. The
clearing sky and light winds will allow for efficient
radiational cooling. Winds stay up enough along the coast to
prevent efficient radiational cooling. Lows used MAV/MET blend.
Winds MOS blend today through Tue night, then Superblend/NBM blend
Wed and Wed night.
For Wednesday, high pressure center closest to local area for the
morning and the center of the high actually increases in pressure
during the day as it slowly moves farther away. The high will be
getting more within interior SE Canada. Surface pressure tendency
will be nearly steady Wednesday followed by more of a decrease
Wednesday night. Winds expected to decouple, become very light
Wednesday night and along with mostly clear sky conditions, an even
more efficient radiational cooling night will set up.
Highs Wednesday from NBM, lows Wed night, an even blend of NBM
and MEX guidance.
Possible frost for parts of the forecast region where growing
season still active for late Tuesday night into early Wednesday
morning.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Ridging aloft continues to weaken as an upper level
shortwave/low pressure approach from the Great Lakes. Forecast
trends continue to keep the bulk of the forcing with this next
system south of the area. This would result in a more dry
forecast. Will keep POPs at just slight chance, however, its
likely POPs will be removed completely in subsequent forecasts.
This weak wave quickly exits to the southeast Thursday night as
surface high pressure and upper level ridging build west of the
region through the first half of the weekend and over the area
on Sunday. Another frontal system may approach the region early
next week.
Temperatures on Thursday will be slightly below normal, with highs
in the 40s to near 50s. By Friday, temperatures are forecast to warm
up to above normal and remain that way though the weekend, with
highs in the mid 50s inland to the lower 60s in the NYC metro area
and across Long Island.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A secondary cold front will move across the terminals tonight
followed by strong high pressure building in from the Great
Lakes region on Tuesday.
VFR through the TAF period.
WSW-W winds 10-15 kt will continue gusting 20-25 kt through
20-22z. Winds weaken a bit after 22z and should be around 10 kt
with some outlying terminals weakening to 5-8 kt. The passage
of the secondary cold front (06z-08z) will increase winds and
shift them to the NW. Sustained speeds of 15-20 kt with gusts
25-30 kt are then expected on Tuesday morning and afternoon.
Some peak gusts around 35 kt are possible.
NY Metro (KEWR/KLGA/KJFK/KTEB)TAF Uncertainty...
Gusts could end +/- 1-2 hours off from forecast this
afternoon/evening.
Start time of gusts late tonight/early Tuesday morning may be
off by 1-2 hours.
Peak gusts around 35 kt possible Tuesday.
OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
Tuesday Afternoon-Night: VFR. NW winds near 15-20 kt with gusts
25-30 kt. Winds should become more N at night with gusts
weakening to closer to 25 kt in the evening, then diminishing
overnight.
Wednesday-Thursday: VFR. Slight chance of rain on Thursday.
Friday-Saturday: VFR. NW wind gusts 15-20 kt possible Friday and
NW wind gusts 20-25 kt possible Saturday.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
SCA extended on ocean zones through Tuesday. SCA potential
lingers on ocean thereafter through Wednesday morning.
Conditions forecast to go below SCA on ocean Wednesday afternoon
through Wednesday night. SCA on non-ocean waters continues until
1PM this afternoon. Then, sub-SCA on non-ocean waters until late
tonight, when SCA wind gusts redevelop and continue likely
through the day Tuesday and potentially Tuesday night as well.
Also potential for SCA wind gusts early Wednesday on parts of
non-ocean waters, with otherwise sub-SCA conditions Wednesday
through Wednesday night on non-ocean zones.
Possible gales on the ocean Tuesday into Tuesday night but
probabilities less than 50 percent. Mentioned possible gales in
the HWO.
Conditions are expected to remain below SCA levels Thursday and
Friday.
&&
.FIRE WEATHER...
Recent rainfall will lead to more moist low levels today but
winds picking up after rain has ended will eventually dry out
these low levels this afternoon into tonight. Would think
Tuesday into Tuesday night with higher winds and lower RH would
make potentially another concerning day regarding fire weather
and the increased possibility of brush fire spread.
&&
.HYDROLOGY...
Moderate drought conditions have developed per US Drought
Monitor. Stream flows are generally below the 25th percentile of
normal for this time of year. There are no hydrologic concerns
through next week.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for ANZ331-
332-335-338-340-345.
Small Craft Advisory until 6 PM EST Tuesday for ANZ350-353-355.
&&
SYNOPSIS...BC/JM
NEAR TERM...JM/DR
SHORT TERM...JM
LONG TERM...BC
AVIATION...DS
MARINE...BC/JM
FIRE WEATHER...
HYDROLOGY...BC/JMHazardous weather outlook, Nov 11, 3:19 PM EST, 5 minutes before
Hazardous Weather Outlook National Weather Service New York NY 319 PM EST Mon Nov 11 2024 NJZ002-004-006-103>108-122030- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- 319 PM EST Mon Nov 11 2024 This Hazardous Weather Outlook is for northeast New Jersey. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>012-NYZ067>075-078>081-176>179-122030- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 319 PM EST Mon Nov 11 2024 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM EST TUESDAY... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Red Flag Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-122030- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 319 PM EST Mon Nov 11 2024 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-122030- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 319 PM EST Mon Nov 11 2024 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Occasional gusts to gale force are possible late Tuesday into Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:12 PM EST | Small Craft Advisory | OKX | 43 hr |
Nearby
Red Flag Warnings in New York, 2024Red Flag Warnings in New Jersey, 2024Red Flag Warnings in Connecticut, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.